# SDR C2XA99CL083

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Indication
- Condition: Out Of Range
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

CLE - FLT 4045 - THE CREW REPORTED THEY ABORTED TAKEOFF DUE TO THE NR 1 ITT WENT OVER 924 CELSIUS ON TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE DOWNLOADED THE CMC AND FOUND NO EXCEEDANCES RECORDED THEY PERFORMED POWER ASSURANCE RUNS AND FOUND ALL PARAMETERS TO BE NORMAL IAW ALLISON AE3007A MM 72-00-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
